i itch from my waist to my head. first thought i was crazy. But!!! the itching seems to get really bad about 2 hrs after i take the medicine and lasts for several hours and then slowly starts to die down and the starts up again about 2 hours after the next dose. its driving me nuts.
You are allergic to this medication. You need to stop taking it. Itching is the first sign of allergic reaction. Go to your doctor and get help right away. Don't fool around with this stuff. Itching, rash/hives ect. are a sure sign your body can't tolerate the stuff and is causing a toxic reation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nasacort - I recently ( 1 week) started taking this product. I have been experiencing strong itching
Posted 21 Apr 2010 • 1 answer
Posted 25 Nov 2011 • 2 answers
Venlafaxine - I started venelflaxine 5 days ago and I am experiencing itching all over, insomnia and
Posted 16 Nov 2015 • 3 answers
Posted 9 Jul 2016 • 1 answer
Posted 21 Feb 2017 • 9 answers